Admol Junior 125mg Tablet

Admol Junior 125mg Tablet

Here you'll find essential details about Admol Junior 125mg Tablet, a Ethicare Pharma product containing the salt combination Paracetamol (125mg). Key uses of this medication include Pain relief,Treatment of Fever. Take a moment to explore the specific information provided in the 'Detail' section and utilize the wishlist and compare features for a better understanding.

Information about Admol Junior 125mg Tablet (Brand: Ethicare Pharma) - Uses: Pain relief,Treatment of Fever

Wishlist Add to cart

  • MRP: ₹ 19.25
  • Packing: 10.0 tablets in 1 strip
  • Salt Combination: Paracetamol (125mg)
  • Brand: Ethicare Pharma
  • Uses: Pain relief,Treatment of Fever

Description

  • Admol Junior 125mg Tablet helps relieve pain and fever by blocking the release of certain chemical messengers responsible for fever and pain
  • It is used to treat headaches, migraine, toothaches, sore throats, period (menstrual) pains, arthritis, muscle aches, and the common cold
  • Admol Junior 125mg Tablet may be prescribed alone or in combination with another medicine
  • You should take it regularly as advised by your doctor
  • It is usually best taken with food otherwise it may upset your stomach
  • Do not take more or use it for longer than recommended.
  • Side effects are rare if this medicine is used correctly but this medicine may cause stomach pain, nausea, and vomiting in some people
  • Consult your doctor if any of these side effects bother you or do not go away.
  • This medicine is widely prescribed and considered safe but is not suitable for everybody
  • Before taking it, let your doctor know if you have liver or kidney problems or are using blood-thinning medicines
  • It may affect the dose or suitability of this medicine
  • Let your doctor know about all the other medicines you are taking because they may affect, or be affected by, this medicine.

Cautions

Liver: CAUTION: Admol Junior 125mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Admol Junior 125mg Tablet may be needed. Please consult your doctor. However, the use of Admol Junior 125mg Tablet is not recommended in patients with severe liver disease and active liver disease.
Kidney: CAUTION: Admol Junior 125mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Admol Junior 125mg Tablet may be needed. Please consult your doctor.^However, Admol Junior 125mg Tablet contains paracetamol which is considered the safest painkiller for kidney disease patients.
Driving: SAFE: Admol Junior 125mg Tablet does not usually affect your ability to drive.
Breast feeding: SAFE IF PRESCRIBED: Admol Junior 125mg Tablet is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby.
Pregnency: CONSULT YOUR DOCTOR: Admol Junior 125mg Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Alcohol: UNSAFE: It is unsafe to consume alcohol with Admol Junior 125mg Tablet.
Drug Action: Analgesic & Antipyretic-PCM
Therapeutic class: PAIN ANALGESICS
Habit Forming: No
Chemical Class: P-Aminophenol Derivative

Uses

Uses of Admol Junior 125mg Tablet

  • In Pain relief Admol Junior 125mg Tablet is a common painkiller used to treat aches and pains
  • It works by blocking chemical messengers in the brain that tell us we have pain
  • It is effective in relieving pain caused by headache, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis, and muscle aches
  • This medicine is very widely used and very rarely causes side effects if taken at the right dosage
  • Take it as it is prescribed to get the most benefit
  • Do not take more or for longer than needed as that can be dangerous
  • In general, you should take the lowest dose that works, for the shortest possible time
  • It is also the first choice of painkiller during pregnancy or breastfeeding
  • In Treatment of Fever Admol Junior 125mg Tablet is also used to reduce a high temperature (fever)
  • It works by blocking the release of certain chemical messengers that cause fever
  • It may be prescribed alone or in combination with another medicine
  • You should take it regularly as advised by your doctor.
Missed Doses
If you miss a dose of Admol Junior 125mg Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

FAQs

Frequestly asked Questions

Side Effects

Common and Known Side effects of Admol Junior 125mg Tablet
  • Headache
  • Constipation
  • Itching
  • Insomnia (difficulty in sleeping)
  • Nausea
  • Vomiting

Reviews

Add your review




Alternate Medicines


Leximol Syrup

MRP: ₹ N/A

Salts: Paracetamol (125mg)

Brand: Lexicon Biotech India Ltd

Sanmol Syrup

MRP: ₹ 15

Packing: 60.0 ml in 1 bottle

Salts: Paracetamol (125mg)

Brand: Sanjeevani Bio-Tech Pvt Ltd

Paracet 125mg Syrup

MRP: ₹ 17.5

Packing: 60.0 ml in 1 bottle

Salts: Paracetamol (125mg)

Brand: Petrosolv India Ltd

Opimol 125mg Syrup

MRP: ₹ 22.2

Packing: 60.0 ml in 1 bottle

Salts: Paracetamol (125mg)

Brand: Overseas Pharma Pvt Ltd

Hicin Syrup

MRP: ₹ 18

Packing: 60.0 ml in 1 bottle

Salts: Paracetamol (125mg)

Brand: Hinglaj Laboratories

Gatmol 125mg Oral Suspension

MRP: ₹ N/A

Packing: 60.0 ml in 1 bottle

Salts: Paracetamol (125mg)

Brand: Gatlen Biotech

Famol Suspension

MRP: ₹ 19.8

Packing: 60.0 ml in 1 bottle

Salts: Paracetamol (125mg)

Brand: Suzikem Drugs Pvt Ltd

Paralife Syrup

MRP: ₹ 14

Packing: 60.0 ml in 1 bottle

Salts: Paracetamol (125mg)

Brand: Lifeon Paediatrics Ltd

Amipol 125mg Oral Suspension

MRP: ₹ N/A

Packing: 60.0 ml in 1 bottle

Salts: Paracetamol (125mg)

Brand: Glyco Remedies

Acetox Syrup

MRP: ₹ 15

Packing: 60.0 ml in 1 bottle

Salts: Paracetamol (125mg)

Brand: Densa Pharmaceuticals Pvt Ltd